# SDR UIEA2022032300231

- Difficulty date: March 21, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 90,119 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK DAMAGES ON THE STRAP AND INNER CORD OD STA 2231 FRAME AT S-16L & S-17L( ACCOMPLISHED THE REPAIR IAW  EI # T2022A53M-748 REV 1 AND SRM 53-60-15-2R-2 REPAIR 2 REV 94 AND DWG #65B0500 SH 19 REV D. JOB COMPLETED AND COND CHK NORMAL.  )
